# SDR ASAA2021022334190

- Difficulty date: February 23, 2021
- Submitted: February 27, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 28,479 hours, 9,157 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150200095
- Condition: Faulty
- Location: Aft Cargo Compt
- Part time: 28,488 hours, 9,160 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI AFT F/A'S NOTED UNUSUAL NOISES. SE TAXI AFTER BRAKES SET, FA SAID NOISE CONTINUED. SOUNDED LIKE OIL CANNING. GROUNDED - YES. REMOVED & REPLACED APU ECU IAW B737-900 AMM 49-61-00. OPS CHECK GOOD NO FAULTS NOTED. APU OPERATES NORMAL.
